# SDR IPXA2019070143966

- Difficulty date: June 29, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 89,272 hours, 15,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT O/B SUPERNUMERARY SEAT SMOKE GOGGLE DAMAGED. R&R'D WITH NEW SMOKE GOGGLE AS REQ'D IAW MM 35-13-00/ 001 EFF REF: 35-13-10-02 ITEM 70.
